Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 195–202 (Mi umn8128)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

Generalization of Cramér's limit theorem

V. V. Petrov


Full text: PDF file (536 kB)

Bibliographic databases:
Received: 03.01.1954

Citation: V. V. Petrov, “Generalization of Cramér's limit theorem”, Uspekhi Mat. Nauk, 9:4(62) (1954), 195–202

Citation in format AMSBIB
\Bibitem{Pet54}
\by V.~V.~Petrov
\paper Generalization of Cram\'er's limit theorem
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 195--202
\mathnet{http://mi.mathnet.ru/umn8128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65058}
\zmath{https://zbmath.org/?q=an:0056.36002}


Linking options:
  • http://mi.mathnet.ru/eng/umn8128
  • http://mi.mathnet.ru/eng/umn/v9/i4/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Dubrovin, “Bolshie ukloneniya v tsentralnoi predelnoi teoreme dlya endomorfizmov evklidova prostranstva”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 153, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2011, 195–210  mathnet
    2. A. V. Kolnogorov, “Two-armed bandit problem for parallel data processing systems”, Problems Inform. Transmission, 48:1 (2012), 72–84  mathnet  crossref  isi
    3. M. A. Lifshits, Ya. Yu. Nikitin, V. V. Petrov, A. Yu. Zaitsev, A. A. Zinger, “Toward the history of the Saint Petersburg school of probability and statistics. I. Limit theorems for sums of independent random variables”, Vestn. St Petersb. Univ. Math., 51:2 (2018), 144–163  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук
    Number of views:
    This page:872
    Full text:315
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021